Thursday, July 15, 2010

Took Too Much Medicine

Poison Control says I took too much Clonazepam tonight.They want me to get someone to set with me or go to the hospital. Neither one of those things are an option. They are going to check on me in an hour or so to see how I'm doing. I don't want to end back back in the mental hospital again since I just got out in May. I see my the therapist tomorrow at 10:00 AM. The anxiety and the stress are getting more than I can bear. My faith is so severely shaken I don't know where to turn. I see God working miracles in others peoples lives, but I just can't feel Him. He seems to have abandoned me. I'm not feeling any of the side effects from taking too many pills, so I think everything will be okay. I feel many people have given up on me and feel I'm a lost cause. Can someone give me hope that things will get better? I so need to believe I can feel better.Years of abuse has messed me up so bad. Then losing Chris was just too much. I may have started therapy to late in my life. I had blacked so much of the horrible things out of my life. I knew something was wrong with me, but after my "nervous break down" at 18 years old I completely blocked out the past for several years. My sister and brothers had to help verify the abuse. The memories where just to terrible to seem real. I feel only a true miracle can save me. I do believe they can happen. I guess I better wait for the call from Poison Control.

10 comments:

Denise said...

Dear one, I am here praying for you, and loving you. You are so worthy, please do not give up. God created you in His image, so He could love you, and have fellowship with you. He needs you, and wants you to be in the world. Please do not give up. You are so worthy, Chris wants you to keep on keeping on. Fight, do not let satan win.

Just Be Real said...

Dear one there is no starting late in t. If that was the case, then I am right up there as well. We desire to get better whatever age it is.

"Heavenly Father I bring before You my sister Wanda. Lord only You know her deep pain. Her deep hurts. Lord we are only human and can only bring the comfort of listening, encouraging and to some degree understanding her pain. But, Lord You created us. You know the ins and outs of our body. Only You can heal us from the inside out. Including giving us HOPE to carry on. Lord, I ask that You do this just now for my dear one here, in Your precious Son's name we ask. Amen."

((((((((Wanda))))))))

sarah said...

(((Wanda)) I hear your cry....and if I hear...He hears. I remember being in that place where I couldn't see any way out. Someone said to me....the best revenge is to live your best life....that's the best payback. They told me that so many times....that one day...it clicked in my head and I became determined that was what I was going to do. The darkness I lived in...was so great...like you...and I saw no hope....I couldn't even walk down the street without having major panic attacks and throwing up everyday.
HOld onto Him Wanda....and know this...He won't let go of you. There were days I thought He didn't care...I even dared HIm to kill me b/c I couldn't stand it.

Praying for you....and in your corner...and it's never too late to get help...ever....You're a fighter Wanda....you survived however you did it...Keep fighting ok....

RCUBEs said...

I pray that you will feel His presence ever more. His faithfulness. He wants His children not to "break down" but to have a "break through." I hope that you won't have any ill side effects from Klonopin. Take care sister. Praying for that breakthrough over you.

63mago said...

Too much of these pills can bring you fear and angst, generally all these benzodiazepame are difficult - I hope they check on you and maybe you can see someone. I have no idea what time it is over at your place, maybe you already see your therapist?
You are not lost, Wanda, your payne will become smaller.

Prayer Girl said...

Believe me when I say, "Miracles do happen." How can that be? I don't know. I just know they do.

I have had two totally transforming miracles happen in my life. I was not in charge of their happenings or the timing, but I do know by the time my first miracle came, I felt death was just around the corner.

Please - if you aren't able to muster up faith on your own right now, that's o.k. You can believe that I believe a miracle can and will happen in your life. Just try as best you can to stay in the moment....not looking backward except in safe places and not looking forward. Just take things one day at a time.

Love and prayers.
PG

Peter Stone said...

Hi Sweetie,
Hang in there, sometimes healing comes slowly. As for not being able to feel God, that's normal when we're stuck in the midst of a trial like this. But rest assured, your feelings are deceiving you.
Jesus is with you, He will never let go of you, not even for a split second.
“My sheep listen to my voice; I know them, and they follow me. I give them eternal life, and they shall never perish; no one can snatch them out of my hand.” John 10:27.
Praying for you.

ghostseeker said...

As far as I'm concerned, Clonazepam is a very dangerous drug. I only took one quarter of one--yes, that's ONE QUARTER--and had the worst panic attack of my life. My blood pressure went through the roof. Crazy enough, it had been prescribed because I was having panic attacks for what seemed to be no good reason--it turned out to be because I can't tolerate synthroid, and the doctor had raised my synthroid dose.
At any rate, this is a dangerous drug and I think doctors are a little too free in writing prescriptions of it. You have only to look in a drug guide to see all the potential side effects.

Ethereal Highway said...

I'm so sorry, Wanda. I sincerely hope you can find a few new beliefs and someone who can really help you to deal with the abuse.

Marj aka Thriver said...

Oh, Wanda! I feel your pain so much. And I've been in a similar place more times than I'd care to admit. There is nothing wrong with you--you were abused and traumatized.

I'm so sorry for all your pain. You have had so much to deal with. Sometimes I really don't understand how much God thinks we can handle. But I do know this: I DOES get better. I still have my bad days, believe me, and I'm still in therapy...but I feel much better most days than at one time I ever thought I could.

You deserve to heal and I know you will. I'm sorry it seems to take so long sometimes. And I agree with JBR. It's never too late. I got a pretty late start myself, but I'm glad I stuck with it.

((((((((((((((((Wanda)))))))))))))))